Patients often ask if their statin (simvastatin, atorvastatin, etc) is causing muscle pain

Patients often ask if their statin (simvastatin, atorvastatin, etc) is causing muscle pain.

Up to 30% of statin patients get muscle pain, cramps, or weakness...usually in the larger muscles, such as the thighs.

Having muscle pain and weakness doesn't always mean the statin must be stopped. In many cases, the dose can be changed...interacting drugs can be stopped or switched...or a supplement might be tried.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote